# SDR ABXA030343

- Difficulty date: August 20, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 52,464 hours, 43,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3913577501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM INTERCOSTAL BETWEEN STA. 256 AND 275, BUTT LINE O, CRACKED FORWARD END. REPLACED INTERCOSTAL IAW DC-9 SSRM K05159.
